MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006454
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 30may2019, and found the retention product to be performing as expected.An immucor field service engineer (fse) visited the customer site on (b)(6) 2019 to assess the testing instrument, which performed as expected.All dp107 test well images resulted negative and were visually negative.The internal immucor record tracking number is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative antibody identification when using capture-r ready-id extend i when used on a galileo echo instrument.

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8683370
Report Number1034569-2019-00104
Device Sequence Number2220816
Product Code KSZ
UDI-Device Identifier10888234000662
UDI-Public10888234000662
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/25/2019
Device Catalogue Number0006454
Device Lot NumberDP107
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR